MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. SOUNDSTAR; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER INC. SOUNDSTAR; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 10438577
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Unable to obtain desired views when inserted into the patient's body, error message read on carto workstation.No harm to patient.New device utilized without error.

Brand Name
SOUNDSTAR
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
5110 commerce rd
baldwin park CA 91706
MDR Report Key12631294
Report Number12631294
Device Sequence Number1205429
Product Code OBJ
UDI-Device Identifier10846835008838
UDI-Public(01)10846835008838(17)220319
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/08/2021
Report Date (Section F) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10438577
Device Catalogue Number10438577
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/14/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight129
Date Report Sent to FDA10/08/2021